Title: Regularization and P-splines in generalized linear models
Authors: Gijbels, Irène * ×
Verhasselt, Anneleen * #
Issue Date: 2010
Publisher: Gordon & Breach Science Publishers
Series Title: Journal of Nonparametric Statistics vol:22 issue:3 pages:271-295
ISSN: 1048-5252
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science